← Search

Journal of Accounting Research Vol. 27 No. 1 1989

Using Shrinkage Estimators to Improve Upon Time-Series Model Proxies for the Security Market's Expectation of Earnings

Wayne R. Landsman; Aswath Damodaran

Abstract

Wayne R. Landsman, Aswath Damodaran, Using Shrinkage Estimators to Improve Upon Time-Series Model Proxies for the Security Market's Expectation of Earnings, Journal of Accounting Research, Vol. 27, No. 1 (Spring, 1989), pp. 97-115

DOI
10.2307/2491209
Volume
27
Issue
1
Pages
97
Sources
bibtex:phds-export.bib openalex crossref

Cite